The subfamily Agathidinae Hymenoptera Braconidae of Erzurum Province

GÜÇLÜ C., Özbek H.

Journal Of The Entomological Research Society, vol.4, no.2, pp.7-19, 2002 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 4 Issue: 2
  • Publication Date: 2002
  • Journal Name: Journal Of The Entomological Research Society
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Agricultural & Environmental Science Database, Aquatic Science & Fisheries Abstracts (ASFA), BIOSIS, CAB Abstracts, Veterinary Science Database, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.7-19
  • Eskisehir Osmangazi University Affiliated: Yes